Volume 2, Issue 1 (2-2015)                   J. Res. Orthop. Sci. 2015, 2(1): 0-0 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Nakhaei Amroodi M, Reza Shafiee G, Mokhtari T. Prevalence of the Shoulder Dislocation Due to Tramadol-Induced Seizure. J. Res. Orthop. Sci.. 2015; 2 (1)
URL: http://jros.iums.ac.ir/article-1-138-en.html
1- Bone and Joint Reconstruction Research Center, Shafa Orthopedic Hospital, Iran University of Medical Sciences, Tehran, IR Iran
2- Orthopedic Department, Rasool Akram Hospital, Golestan University of Medical Sciences, Kalaleh, IR Iran
3- Department of Anatomy, School of Medicine, Tehran University of Medical Sciences, Tehran, IR Iran
Abstract:   (598 Views)
Background: Seizure is a known cause of shoulder dislocation and has been reported as the adverse effect of tramadol consumption, with both therapeutic use and overdose.
Full-Text [PDF 80 kb]   (238 Downloads) |   |   Full-Text (HTML)  (204 Views)  
Subject: Knee surgery
Received: 2019/09/9 | Accepted: 2015/02/15 | Published: 2015/02/15

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Journal of Research in Orthopedic Science

Designed & Developed by : Yektaweb